# SDR USAA990271

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH LONG CRACK AT LONGERON 4L STATION 160 (AROUND HI-LOCK HEAD).  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02 FIG 18.  (M)
